# SDR ALGA091288

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N518AL
- Make and model: Skrsky S76A
- Aircraft serial: 760134
- Aircraft time: 8,877 hours
- Engine: Allsn 250C30S
- Engine time: 16,683 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: E6893672
- Part serial: PG3052
- Condition: Spalled
- Location: Gearbox
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SPALLING ON PINION GEAR TEETH. SENT PART TO VENDOR FOR WARRANTY CREDIT.
